# SDR FDEA201405151042

- Difficulty date: May 15, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N358FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46633
- Aircraft time: 84,189 hours, 28,791 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 36033573
- Part serial: 42274
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER APU STARTED ON PREFLIGHT, LEVEL 1 ALERT APU STARTER FAULT.   APU INOPERATIVE EXTERNAL POWER REQUIRED FOR ENGINE START. STARTER RELAY WILL NOT DE-ENERGIZE.  INSPECTED APU COMPARTMENT NO DAMAGE NOTED OTHER THAN STARTER & LEAD.   R & R APU STARTER RELAY IAW WDM 49-44-01, REPLACED APU STARTER IAW 49-44-01-2, REPAIRED STARTER LEAD & REINSTALLED IAW WDM 49-44-01 & SWPM.  APU OPS CHECKED GOOD.
